Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Anyone taking Valtrex? Terrible headaches?

Answer Question
 
Anonymous

Asked by Anonymous at 9:59 AM on Jan. 19, 2011 in Health

Answers (3)
  • i had rx called treximent
    (sp?)
    it was great, had migraines
    but i took srtifical food dyes (LAKE dyes) out of my diet and i no longer have migraines

    maybe this can help
    google LAKE dyes
    red 40 was the one that triggers mine
    after five months no red dye-no headaches, i eat a bunch of stuff with this and had three day headache=no more proof needed fro me, lots of people get headaches from this substance

    feel better
    fiatpax

    Answer by fiatpax at 10:09 AM on Jan. 19, 2011

  • Valtex isn't for migraines. I think migraines are a side affect of Valtrex...that is why I stopped taking it for the cold sores I get all the time.
    tyfry7496

    Answer by tyfry7496 at 11:51 AM on Jan. 19, 2011

  • Valtrex gives me headaches too. I take it when I get cold sores but had to switch back to acyclovir.
    Izsarejman

    Answer by Izsarejman at 2:32 PM on Jan. 19, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN